Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have brown spots on skin. Suggest some cream and diet plans

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
i have brown spots on my skin
have a sales job, even though have my car but still exposure to sun is there
Please suggest a good sun block, some cream etc to reduce spots
any changes in diet reqd?
Posted Sat, 8 Dec 2012 in Pigmentation Problems
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

I would like to have a look at the lesion to be sure that it is due to the sunburn and not any kind of infections.

Please do attach an image of the lesions (brown spots) here, I shall have a look and advice you specifically. Till then you can use SUNCROSS SPF 30 sun screen. It is effective for most.

Also please do provide information likel :

Since when did you notice the spots ?
How big are the spots ?
Are they specifically on the sunlit areas ?
Do you experience any itching, redness or colour change in the spots ?
Have you been applying any medications.If yes, then please do share the name and its effects on the lesions.

Waiting for your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor